Nonlocal Inverse Problem for a Parabolic Equation with Degeneration

  • N. M. Huzyk


We establish conditions for the existence and uniqueness of a classical solution of the inverse problem of determination of the time-dependent coefficient of the higher-order derivative in a parabolic equation with degeneration in the coefficient of the time derivative. We impose boundary conditions of the second kind and a nonlocal overdetermination condition. The case of weak degeneration is investigated.
How to Cite
HuzykN. M. “Nonlocal Inverse Problem for a Parabolic Equation With Degeneration”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 6, June 2013, pp. 765–779,
Research articles